# SDR FDEA201501200236

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 72,007 hours, 15,190 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE PANEL CUT OUT FORMER AT XOS 559 FOUND CRACKED.  FORMER REMOVED IAW SRM 51-31-01.  NEW FORMER FABRICATED IAW DWG ARB1162 REV S AND INSTALLED IAW SRM 51-31-01.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
